Show simple item record

dc.creatorDomínguez-Domínguez, Camilo
dc.creatorCalderón-Ospina, Carlos
dc.date.accessioned2019-07-03T02:30:23Z
dc.date.available2019-07-03T02:30:23Z
dc.date.created2015-09-01
dc.identifierISSN: 1909-6356
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66623
dc.descriptionA case of a 76 year old Colombian patient who developed an episode of postural hypotension, after using 4mg of doxazosin for treatment of benign prostatic hypertrophy (BPH) is presented. Because of his age and severity of symptoms (asthenia, weakness, adynamia), the patient was hospitalized. Changing doxazosin by tamsulosin allowed control of symptoms of BPH with no further episodes of orthostatic hypotension.
dc.formatapplication/pdf
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Farmacia
dc.relationhttps://revistas.unal.edu.co/index.php/rccquifa/article/view/56280
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Ciencias Químico Farmacéuticas
dc.relation.ispartofRevista Colombiana de Ciencias Químico Farmacéuticas
dc.subject.ddc66 Ingeniería química y Tecnologías relacionadas/ Chemical engineering
dc.subject.ddc61 Ciencias médicas; Medicina / Medicine and health
dc.titlePostural hypotension associated with inappropriate choice of drug treatment of benign prostatic hyperplasia
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationDomínguez-Domínguez, Camilo and Calderón-Ospina, Carlos (2015) Postural hypotension associated with inappropriate choice of drug treatment of benign prostatic hyperplasia. Revista Colombiana de Ciencias Químico-Farmacéuticas, 44 (3). pp. 276-281. ISSN 1909-6356
dc.identifier.eprintshttp://bdigital.unal.edu.co/67651/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record